# SDR ASAA1057861

- Difficulty date: May 23, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 12,880 hours, 4,001 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Windshield
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO OGG RIGHT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. ACCOMPLISHED QRH PROCEDURE OVERHEAT LIGHT EXTINGUISHED AND REMAINED OUT.  ACFT GROUNDED. PERFORMED WINDOW HEAT CONTROL UNIT TEST PER AMM 30 41 11 710 801. NO DEFECTS NOTED SYSTEM OPS NORMAL.
